# SDR ASAA2015010810187

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 8,349 hours, 2,643 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSATISFACTORY,  AIRCRAFT DRIFTED TO THE RT AT APPROXIMATELY 100' FOLLOWED BY APPROACH WARNING.  ACFT GROUNDED.  FLIGHT FAULT REVIEW SHOWS NO FAULTS LOGGED. ACCOMPLISHED LAND VERIFY IAW FIM TASK 22-11, TASK 825.  NO FAULTS.  NO HISTORY LAST 10 DAYS.  ACCOMPLISHED BITE GROUP NR 49, LAND VERIFY & HOUSING SYSTEM TEST REF LWMP CHECKLIST MM 22-00-01 & SMM 34-36-00.  ALL TEST GOOD.
